# SDR CALA2013011100024

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948530
- Condition: Corroded
- Location: Bs 500 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BULKHEAD BS 500D SUPPORT ANGLE HAS CORROSION JUST ABOVE S25L.  INSTALLED LT SUPPORT ANGLE IAW SRM 51-40-02.
